Illinois Journal of Mathematics

Quasi-hereditary algebras

Vlastimil Dlab and Claus Michael Ringel

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 33, Issue 2 (1989), 280-291.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988725

Mathematical Reviews number (MathSciNet)
MR987824

Zentralblatt MATH identifier
0666.16014

Subjects
Primary: 16A35
Secondary: 16A48 16A60

Citation

Dlab, Vlastimil; Ringel, Claus Michael. Quasi-hereditary algebras. Illinois J. Math. 33 (1989), no. 2, 280--291. https://projecteuclid.org/euclid.ijm/1255988725


Export citation